Keywords = Coupled fixed point
Some contraction fi xed point theorems in partially ordered modular metric spaces

Articles in Press, Corrected Proof, Available Online from 15 February 2023

Hossein Rahimpoor

Coupled fixed point theorems in partially ordered complex valued metric spaces with application

Volume 13, Issue 2, July 2022, Pages 13-20

Mohadeseh Paknazar; Madjid Eshaghi; Seyed Mansour Vaezpour

Multivalued relation-theoretic graph contraction principle with applications

Volume 13, Issue 2, July 2022, Pages 2961-2971

Deepak Khantwal; Surbhi Aneja; Gopi Prasad; B. C. Joshi; U.C. Gairola

Results on coupled fixed point involving altering distances in metric spaces

Volume 13, Special Issue for selected papers of ICDACT-2021, March 2022, Pages 77-87

Richa Sharma; Ruchika Mehta; Virendra Singh Chouhan

Coupled fixed points theorems for non-linear contractions in partially ordered modular spaces

Volume 11, Issue 2, May 2020, Pages 133-147

Tayebe Shateri

Coupled fixed point theorems for rational type contractions via C-class functions

Volume 10, Issue 1, November 2019, Pages 77-98

Arslan Hojat Ansari; Bahman Moeini; Isa Yildirim; Anca Maria Oprea

Coupled fixed points of generalized Kanann contraction and its applications

Volume 9, Issue 2, December 2018, Pages 169-178

Naser Ghafoori Adl; Davood Ebrahimi Bagha; Mohammad Sadegh Asgari

Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph

Volume 8, Issue 2, December 2017, Pages 263-276

Cristian Chifu; Gabriela Petrusel

Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces

Volume 8, Issue 1, April 2017, Pages 133-157

Hamid Shayanpour; Asiyeh Nematizadeh

Coupled coincidence point in ordered cone metric spaces with examples in game theory

Volume 7, Issue 1, July 2015, Pages 183-194

Alireza Naeimi Sadigh; Samaneh Ghods

On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

Volume 6, Issue 1, January 2015, Pages 62-68

S. Moradi; M. Mohammadi Anjedani; E. Analoei

Bhaskar-Lakshmikantham type results for monotone mappings in partially ordered metric spaces

Volume 5, Issue 2, July 2014, Pages 96-103

S. Radenovic